# SDR SWAA2021021544411

- Difficulty date: January 25, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 61,327 hours, 31,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT;GUSSET SUPPORT IS CRACKED AT STA 500D S-19LH. / REMOVED AND REPLACED GUSSET SUPPORT AT FWD CARGO COMP. AT STA 500D S-19LH AND TREATED ASS FASTENERS HOLES WITH ALODINE AND PRIME IN REF B737-700 SRM 51-40-02-0G-0; 51-20-01-0G-0 AND DWG# 143A7902.
